# SDR AU971488

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA 28-180
- Engine: Lyc O360A3A
- Propeller: Snsnch 76EM8
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: 338
- Condition: Deteriorated
- Location: Eng Oil Dist
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) OIL COOLER HOSES (2OFF) FAULTY. OIL SEEPING THROUGH FIRE SLEEVE.
